Alert archive / West Virginia / Freeze Warnings in 2014

Freeze Warning 4, NWS Charleston, WV

May 18, 2014

NWS Charleston, WV issued this freeze warning at May 18, 2014, 6:24 PM EDT. It took effect at May 19, 2014, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 18, 2014, 6:24 PM EDT (22:24 UTC)
In effect from
May 19, 2014, 2:00 AM EDT
Expired
May 19, 2014, 9:00 AM EDT
In force
7 hr
Issued by
NWS Charleston, WV

The text

As transmitted, in the capitals the NWS used until 2016.

900 
WWUS71 KRLX 182224
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
624 PM EDT SUN MAY 18 2014

WVZ046-047-190630-
/O.UPG.KRLX.FR.Y.0002.140519T0600Z-140519T1300Z/
/O.NEW.KRLX.FZ.W.0004.140519T0600Z-140519T1300Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
624 PM EDT SUN MAY 18 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S...ESPECIALLY AWAY
  FROM RIVER BANKS.

* TIMING...AFTER MIDNIGHT AND INTO THE EARLY MORNING HOURS MONDAY.

* IMPACTS...DAMAGE TO SENSITIVE PLANTS AND VEGETATION AND A
  POTENTIAL KILL OF THOSE PLANTS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

OHZ066-067-075-076-085-086-WVZ006>011-013>020-024>040-190630-
/O.CON.KRLX.FR.Y.0002.140519T0600Z-140519T1300Z/
PERRY-MORGAN-ATHENS-WASHINGTON-MEIGS-GALLIA-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT...ATHENS...
MARIETTA...BELPRE...GALLIPOLIS...HUNTINGTON...POINT PLEASANT...
NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
HARTS...ALUM CREEK...HAMLIN...WEST HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SPENCER...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON...
GILBERT CREEK...CHATTAROY...AMHERSTDALE-ROBINETTE...LOGAN...
CHAPMANVILLE...MALLORY...SWITZER...HOLDEN...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...FLATWOODS...GLENVILLE...
WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL...
FAYETTEVILLE...MONTGOMERY...SUMMERSVILLE...RICHWOOD...
CRAIGSVILLE...COWEN...BUCKHANNON...PHILIPPI...BELINGTON
624 PM EDT SUN MAY 18 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

* TEMPERATURES...GENERALLY IN THE LOWER AND MIDDLE
  30S...PRIMARILY AWAY FROM RIVERS AND URBAN CENTERS. 

* TIMING...DURING THE LATE OVERNIGHT HOURS TONIGHT AND EARLY 
  MORNING HOURS MONDAY.

* IMPACTS...DAMAGE TO SENSITIVE PLANTS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
271 
WWUS71 KRLX 190234
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1034 PM EDT SUN MAY 18 2014

WVZ046-047-191045-
/O.CON.KRLX.FZ.W.0004.140519T0600Z-140519T1300Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
1034 PM EDT SUN MAY 18 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S...ESPECIALLY AWAY 
  FROM RIVER BANKS.

* TIMING...AFTER MIDNIGHT AND INTO THE EARLY MORNING HOURS 
  MONDAY.

* IMPACTS...DAMAGE TO SENSITIVE PLANTS AND VEGETATION AND A 
  POTENTIAL KILL OF THOSE PLANTS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

OHZ066-067-075-076-085-086-WVZ006>011-013>020-024>040-191045-
/O.CON.KRLX.FR.Y.0002.140519T0600Z-140519T1300Z/
PERRY-MORGAN-ATHENS-WASHINGTON-MEIGS-GALLIA-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT...ATHENS...
MARIETTA...BELPRE...GALLIPOLIS...HUNTINGTON...POINT PLEASANT...
NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
HARTS...ALUM CREEK...HAMLIN...WEST HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SPENCER...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON...
GILBERT CREEK...CHATTAROY...AMHERSTDALE-ROBINETTE...LOGAN...
CHAPMANVILLE...MALLORY...SWITZER...HOLDEN...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...FLATWOODS...GLENVILLE...
WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL...
FAYETTEVILLE...MONTGOMERY...SUMMERSVILLE...RICHWOOD...
CRAIGSVILLE...COWEN...BUCKHANNON...PHILIPPI...BELINGTON
1034 PM EDT SUN MAY 18 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

* TEMPERATURES...GENERALLY IN THE LOWER AND MIDDLE 30S... 
  PRIMARILY AWAY FROM RIVERS AND URBAN CENTERS.

* TIMING...DURING THE LATE OVERNIGHT HOURS TONIGHT AND EARLY 
  MORNING HOURS MONDAY.

* IMPACTS...DAMAGE TO SENSITIVE PLANTS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
412 
WWUS71 KRLX 190710
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
310 AM EDT MON MAY 19 2014

WVZ046-047-191300-
/O.CON.KRLX.FZ.W.0004.000000T0000Z-140519T1300Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
310 AM EDT MON MAY 19 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S...ESPECIALLY AWAY 
  FROM RIVER BANKS.

* TIMING...EARLY MORNING HOURS MONDAY.

* IMPACTS...DAMAGE TO SENSITIVE PLANTS AND VEGETATION AND A 
  POTENTIAL KILL OF THOSE PLANTS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

OHZ066-067-075-076-085-086-WVZ006>011-013>020-024>040-191300-
/O.CON.KRLX.FR.Y.0002.000000T0000Z-140519T1300Z/
PERRY-MORGAN-ATHENS-WASHINGTON-MEIGS-GALLIA-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT...ATHENS...
MARIETTA...BELPRE...GALLIPOLIS...HUNTINGTON...POINT PLEASANT...
NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
HARTS...ALUM CREEK...HAMLIN...WEST HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SPENCER...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON...
GILBERT CREEK...CHATTAROY...AMHERSTDALE-ROBINETTE...LOGAN...
CHAPMANVILLE...MALLORY...SWITZER...HOLDEN...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...FLATWOODS...GLENVILLE...
WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL...
FAYETTEVILLE...MONTGOMERY...SUMMERSVILLE...RICHWOOD...
CRAIGSVILLE...COWEN...BUCKHANNON...PHILIPPI...BELINGTON
310 AM EDT MON MAY 19 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...LOWS IN THE MID 30S.

* TIMING...EARLY MORNING HOURS MONDAY.

* IMPACTS...DAMAGE TO SENSITIVE PLANTS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this freeze warning went out at May 18, 2:52 PM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, May 18, 2:52 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
252 PM EDT SUN MAY 18 2014

.SYNOPSIS...
HIGH PRESSURE SETTLES IN TONIGHT. WARM FRONT TUESDAY. UNSETTLED
MID WEEK WITH A COLD FRONT SAGGING IN LATE WEDNESDAY INTO
THURSDAY. ANOTHER BROAD HIGH PRESSURE NEXT WEEKEND.

&&

.NEAR TERM /THROUGH MONDAY/...
TRANQUIL WX IN THE NEAR-TERM PERIOD CHARACTERIZED BY SFC HIGH
PRESSURE AND AMPLIFYING NW FLOW ALOFT.

TONIGHT...SFC HIGH PRESSURE BUILDS IN FROM THE NORTH AND IS
ESSENTIALLY CENTERED OVER THE NORTH AND NORTHEAST ZONES BY 09Z-12Z
MON WITH MOSTLY CLEAR SKIES AND NEAR-CALM WINDS OVERNIGHT. STILL
SOME UNCERTAINTY REGARDING OVERNIGHT MINS AND ANY SUBSEQUENT FROST
HIGHLIGHTS...MAINLY WITH REGARD TO OVERNIGHT DEWPOINTS. VARIOUS NEAR
AND SHORT TERM NWP WIDE APART ON OVERNIGHT DEWPOINTS...WHICH LIKELY
STEM FROM EXACTLY HOW LOW DEWPTS DROP TODAY WITH MIXING. AT
15Z...HSP CURRENTLY REPORTING A 28F TD.  LATEST RUC13 AND HRRR
OUTPUT...AMONG OTHERS...SUGGEST DEWPOINTS WAY DOWN IN THE MID 20S
LOWLANDS THIS AFTERNOON...AND CONTINUING ALL NIGHT.
MEANWHILE...LATEST LAMP GUIDANCE KEEPS DEWPTS IN THE UPPER 30S.
NON-CONVECTIVE NWP RUN THE GAMUT IN BETWEEN...KEEPING DEWPOINTS
GENERALLY LOW/MID 30S...AND SOME A BIT HIGHER THAN THAT. PLAN ON
WATCHING AFTERNOON DEWPOINTS BEFORE MAKING A FINAL CALL ON COVERAGE
OF TONIGHT/S FROST ADVISORY...BUT RIGHT NOW ANTICIPATE PROBABLY
REMAINING CLOSE TO SOME FORM OF CONSMOS WHICH IS MORE CONSISTENT
ACROSS THE BOARD AT THIS POINT WITH TD/S RECOVERING INTO THE
MID 30S FOR THE LOWLANDS...AFTER AFTERNOON TD/S THIS AFTERNOON
MIX DOWN INTO THE LOW 30S. FROST DOES APPEAR MORE LIKELY TONIGHT
VERSUS LAST NIGHT...AND DO ANTICIPATE A FROST ADVISORY NEEDED FOR AT
LEAST SOME OF THE EASTERN MOUNTAINS COUNTIES.

MONDAY...VERY NICE AND PLEASANT DAY IS IN STORE FOR THE AREA UNDER
MOSTLY SUNNY TO PERHAPS SOME PARTLY CLOUDY SKIES...ALONG WITH WARMER
TEMPERATURES AND CONTINUED LIGHT WINDS. LATEST NAM12 IS HINTING AT
THE POSSIBILITY OF SOME LIGHT CONVECTIVE SHOWERS ALONG THE HIGHEST
RIDGES OF POCAHONTAS COUNTY AREA...BUT THE CONVERGENCE APPEARS VERY
WEAK AND WILL TREAT THIS WITH ONLY A SLIGHT RAISE OF SILENT POPS.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
MODELS ARE IN AGREEMENT WITH HIGH PRESSURE EXITING THE EASTERN
MOUNTAINS BY MONDAY NIGHT. AT THE SAME TIME...WIND TURNS FROM THE
SOUTHWEST...AHEAD OF THE NEXT FRONTAL SYSTEM...TO BRING AN INCREASE
LOW LEVEL MOISTURE...SOME CLOUDS FROM WEST TO EAST. A MID LEVEL
SHORTWAVE WILL PASS ACROSS OUR NORTH TUESDAY...WHILE A WARM FRONT
LIFTS NORTH NORTHEAST ACROSS THE AREA. THESE FEATURES WILL INTERACT
TO BRING CHANCE FOR PCPN MAINLY ACROSS THE NORTHERN THIRD OF THE
AREA.

ADDITIONAL MID LEVEL SHORTWAVES ARE SUGGESTED BY MODELS TO MOVE EAST
UNDER ALMOST ZONAL FLOW BY MID WEEK. WITH THE INCREASE IN LOW LEVEL
MOISTURE...SOME FORCING FROM THE SHORTWAVES AND BEING IN THE WARM
SECTOR...KEPT HIGH CHANCE POPS MAINLY ACROSS THE NORTHERN SECTIONS
WEDNESDAY. IF FACT...IT COULD BE QUITE UNSTABLE ON WEDNESDAY WITH
SFC BASED CAPE EXCEEDING 1500 J/KG...DEEP LAYERED SHEAR UP TO 40
KNOTS MAINLY NORTH...AND PRECIPITABLE WATER AROUND 1.5 INCHES.

THE COLD FRONT WILL REACH SOUTHEAST OH...WITH WIDESPREAD SHOWERS AND
THUNDERSTORMS BY LATE WEDNESDAY NIGHT INTO EARLY THURSDAY...THEN
SPREAD NORTHWEST TO SOUTHEAST LATER THURSDAY WITH GOOD CHANCE FOR
SHOWERS AND THUNDERSTORMS. KEPT LIKELY POPS AS SUGGESTED BY THE SREF
WITH SUPPORT FROM THE GFS AND ECMWF.

THE SOUTHWEST FLOW AND ASSOCIATED WARMER AIRMASS WILL BRING A
WARMING TREND THROUGH THE PERIOD. TEMPERATURES EXPECTED TO REACH
NEAR 80 DEGREES TUESDAY...ESPECIALLY SOUTH AND WEST WITH MORE
SUNSHINE. EVEN WARMER A AFTERNOON CAN BE EXPECTED WEDNESDAY AHEAD OF
THE COLD FRONT UNDER WARM ADVECTION.

USED A BLEND OF HPC GUIDANCE AND ALL BLEND MOS GUIDANCE THROUGH THE
PERIODS.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
BY THURSDAY THE COLD FRONT WILL BE EXITING THE EASTERN
MOUNTAINS...ALLOWING DRY AND FRESHER AIR TO SET IN FROM THE WEST. A
SFC HIGH PRESSURE DEVELOPS ACROSS THE GREAT LAKES...OH VALLEY INTO
WV THROUGH THE WEEKEND WITH NEAR CALM FLOW.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SCT FLAT CUMULUS FIELD DEVELOPING THIS AFTERNOON IN HEATING/MIXING
WITH BASES IN THE 4-5KFT RANGE. LIGHT NORTH/NORTHEAST WINDS
CONTINUE TODAY.

EXPECT SOME LATE VALLEY FOG TO DEVELOP AGAIN UNDER GOOD RADIATIONAL
COOLING TONIGHT...PARTICULARLY OVER THE RIVERS...AS WINDS GO NEAR-
CALM. ALSO EXPECTING FROST TO OCCUR AS WELL...PARTICULARLY FOR
LOCATIONS NORTH AND EAST...WHICH MAY LIMIT FOG EXPANSION SOME. ALL
IN ALL...KEPT ALL LOCATIONS VFR THROUGHOUT THE OVERNIGHT HOURS
EXCEPT EKN...WHERE MVFR/IFR VIS LIKELY AFTER 06Z MON.

AS SFC HIGH PRESSURE CONTINUES OFF TO THE EAST...WIND DIRECTIONS
GRADUALLY CONTINUE TO VEER TO THE EAST. WIND SPEEDS HOWEVER WILL
REMAIN ON THE LIGHT SIDE. ANY REDUCTIONS IN VISIBILITY DURING THE
OVERNIGHT AND EARLY MORNING HOURS WILL RAPIDLY SCATTER BY 12Z-13Z
AS TEMPS QUICKLY WARM THROUGH THE MORNING HOURS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: HIGH...ASIDE FROM FOG POTENTIAL.

ALTERNATE SCENARIOS: FOG TIMING AND COVERAGE TONIGHT MAY VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z MONDAY...
NO WIDESPREAD IFR CONDITIONS EXPECTED AT THIS TIME.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FROST ADVISORY FROM 2 AM TO 9 AM EDT MONDAY FOR WVZ006>011-
     013>020-024>040-046-047.
OH...FROST ADVISORY FROM 2 AM TO 9 AM EDT MONDAY FOR OHZ066-067-075-
     076-085-086.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...ARJ/50
NEAR TERM...50
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...50
Hazardous weather outlook, May 18, 2:30 PM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
230 PM EDT SUN MAY 18 2014

OHZ066-067-075-076-085-086-WVZ006>011-013>020-024>040-046-047-191830-
PERRY-MORGAN-ATHENS-WASHINGTON-MEIGS-GALLIA-CABELL-MASON-JACKSON WV-
WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-
RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-
HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-
UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
230 PM EDT SUN MAY 18 2014

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ083-084-087-VAZ003-004-WVZ005-191830-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-LAWRENCE OH-
DICKENSON-BUCHANAN-WAYNE-
230 PM EDT SUN MAY 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WESTERN WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOCALIZED PATCHY FROST IS POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOCALIZED PATCHY FROST IS POSSIBLE EARLY TOMORROW MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

50

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 2:25 PM EDTFrost AdvisoryRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 21 more19 hr

Nearby

Freeze Warnings in West Virginia, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.